MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS 28/54; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL / POLYMER, NON-POROUS, CALC

STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS 28/54; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL / POLYMER, NON-POROUS, CALC
Model Number 1236-2-854
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: modular dual mobility insert; cat # 626-00-48g; lot # unknown.Delta v-40 ceramic head 28/0; cat # 6570-0-128; lot # unknown.Exeter v40 stem 50mm no 4; cat # 0580-1-504; lot # g7153273.Restoration anatomic shell size 72 right; cat # 504-02-72g-r; lot # 4w29ed.Gap plate screws; cat # 2080-0050; lot # vv6rrx.Gap plate screws; cat # 2080-0050; lot # 1j59tw.Gap plate screws; cat # 2080-0035; lot # 775tty2.Gap plate screws; cat # 2080-0035; lot # 775ty2.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
As reported: "pt.Presented with a draining surgical-wound, following a [right] hip revision [of competitor devices] a couple weeks ago.Dr.Performed an i&d and swapped out some components as per his i&d/revision protocol.No complaints have been filed against the implants themselves." spoke to rep: infection was suspected.No further information will be released by the hospital or surgeon.

Brand Name
RESTORATION ADM X3 INS 28/54
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL / POLYMER, NON-POROUS, CALC
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key12514089
Report Number0002249697-2021-01610
Device Sequence Number16395998
Product Code MEH
UDI-Device Identifier04546540639004
UDI-Public04546540639004
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K093644
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model Number1236-2-854
Device Catalogue Number1236-2-854
Device Lot Number512465
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/30/2021
Initial Report FDA Received Date09/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR